[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] RE: Medication and vitamins: Influence on bg's


Thanks for the suggestion, maybe I will investigate it.

I do take  Vit C before bedtime, but if it gives a false high reading,
logically it would imply that my bg's will drop dramatically when I give a
correction bolus. This doesn't happen. I take a Vit C in the mornings as well,
and as said before, it doesn't seem to have a significant influence.

I use the Accu Check Complete and use only my fingers for bg testing.

Anybody else on the list who has had a kidney transplant and who has to take a
bunch of medication? And have seen this phenomenon? Or maybe with Lipitor or

diagnosed 12/1982        pumping 8/2003

Hi Karlien,
The BG rise problem may be caused by your meter responding to vitamin C.
Freestyle apparently is not affected and there may be other meters as well.
Reference: the Freestyle web page.

You can count on FreeStyle for accuracy:
      Plasma-calibrated lab-like results
       Minimal interference from substances in the blood such as vitamin C
or acetaminophen, that often interfere with other systems


for HELP or to subscribe/unsubscribe, contact:
for HELP or to subscribe/unsubscribe, contact: